| Model Number |
5076-58 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
Tachycardia (2095)
| Date of Event |
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a loss of capture in the right ventricular (rv) lead. the rv lead remains in use.No patient complica tions have been reported as a result of this event.
Additional Manufacturer Narrative
continuation of d10: 553453 lead implanted on (b)(6) 2015. medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced ventricular tachycardia (vt) and there was a loss of capture in the right ventricular (rv) lead. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Corrected b5 and additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.